# SDR JJBA20190105007

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 30,054 hours, 19,498 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Defective
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR I/B HINGE FITTING BEARING ROTATING IN HOUSING. REMOVED WORN LT ELEVATOR I/B HINGE FITTING AND INSTALLED NEW LT ELEVATOR HINGE FITTING.
